# SDR V0XD2018080900006

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Galley Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SEAL STRIKER HAD SIGNS OF CORROSION AROUND FASTENER HOLES.    REMOVED AND REPLACED THE GALLEY SERVICE DOOR LOWER SEAL STRIKER IAW SRM 51-42-21, 51-25-21, 51-40-11, 51-42-06, AND 51-25-06.
